# SDR MTNA070720140001

- Difficulty date: July 7, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N812FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 404
- Aircraft time: 28,700 hours, 28,003 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

DURING FLIGHT,  THE BLUE HYD SYSTEM LOW LEVEL INDICATION LIGHT ILLUMINATED.  30 MINUTES LATER THE GREEN SYS INDICATION LIGHT ILLUMINATED.  THE CREW DECLARED AN EMERGENCY & THE ACFT LANDED SAFELY.   AFTER TROUBLESHOOTING THE ACOUSTIC FILTER IT WAS FOUND TO HAVE AN EXTREME LEAK AT THE PUMP AREA.  THE MECHANIC REPLACED THE ACOUSTIC FILTER IAW JIC29-10-00 RAI 10080.  THE SYS CHECKED GOOD IAW JIC 29-00-00 PAD 10010.
